MathSciNet Relay Station
MathSciNet bibliographic data
MR108633 35.00
Kato, Tosio Growth properties of solutions of the reduced wave equation with a variable coefficient. Comm. Pure Appl. Math. 12 1959 403–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement